DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/675

Title: Finite population cellular radio systems with directed retry
Authors: Jain, Madhu
Keywords: Queue
Cellular radio
Nonhomogeneous traffic
Handoffs
Directed retry
Channel assignment
Blocking
Issue Date: 1999
Citation: Applied Mathematical Modelling, 23(1), 77-86
Abstract: This paper proposes an analytically tractable model to predict the performance of cellular communication nonhomogeneous traffic originated from finite population in cellular radio system. In many locations in cellular radio network, there is overlapping coverage, usually by nearby base stations. This coverage can be shared by mobile users of more than one base station (BS) to improve the teletraffic performance characteristics. We study directed retry assignment to access the neighbouring BS in case it cannot be served by the BS in which it is located. Various system performace measures viz. blocking probabilities for different traffics, overall blocking probability and offered carried load are determined. Analytical results are compared with simulations to verify the validity of the proposed algorithm. It is shown that by increasing overlapping coverage area, a substantial improvement can be achieved.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/675
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
jainfin1999.pdf233.96 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback